×

Found 7,402 Documents (Results 1–100)

On Ulam stabilities of iterative Fredholm and Volterra integral equations with multiple time-varying delays. (English) Zbl 07851915

PDFBibTeX XMLCite
Full Text: DOI

Generalized solutions of degenerate integro-differential equations in Banach spaces. (English. Russian original) Zbl 07831288

J. Math. Sci., New York 279, No. 5, 710-722 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 139-151 (2020).
MSC:  45N05 45K05
PDFBibTeX XMLCite
Full Text: DOI

Differential equations in Banach spaces with an noninvertible operator in the principal part and nonclassical initial conditions. (English. Russian original) Zbl 07831286

J. Math. Sci., New York 279, No. 5, 691-700 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 120-129 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Synthesis of distributed optimal control in the tracking problem for the optimization of thermal processes described by integro-differential equations. (English. Russian original) Zbl 07831283

J. Math. Sci., New York 279, No. 5, 655-668 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 85-97 (2020).
MSC:  49K20 47G10
PDFBibTeX XMLCite
Full Text: DOI

Generalized inversion of the operator matrices (generalization of the Frobenius theorem). (English. Ukrainian original) Zbl 07806422

J. Math. Sci., New York 278, No. 6, 974-987 (2024); translation from Neliniĭni Kolyvannya 26, No. 1, 42-54 (2023).
MSC:  47Axx 34Bxx 45Bxx
PDFBibTeX XMLCite
Full Text: DOI

A note on improvement by iteration for the approximate solutions of second kind Fredholm integral equations with Green’s kernels. arXiv:2406.12343

Preprint, arXiv:2406.12343 [math.NA] (2024).
BibTeX Cite
Full Text: arXiv

Iterative processes and integral equations of the second kind. (English) Zbl 1535.45008

Moslehian, Mohammad Sal (ed.), Matrix and operator equations and applications. Cham: Springer. Math. Online First Collect., 661-711 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On singular integral operators with shifts. (English) Zbl 1534.45010

Moslehian, Mohammad Sal (ed.), Matrix and operator equations and applications. Cham: Springer. Math. Online First Collect., 489-523 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Mixed contact problem for the Lamé system with piecewise constant main coefficients. (English. Russian original) Zbl 1532.35446

J. Math. Sci., New York 276, No. 1, 168-190 (2023); translation from Probl. Mat. Anal. 125, 153-171 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Fredholm integral equation for problems of acoustic scattering by three-dimensional transparent structures. (English. Russian original) Zbl 1531.45003

Differ. Equ. 59, No. 9, 1256-1261 (2023); translation from Differ. Uravn. 59, No. 9, 1260-1265 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software